# SDR DALA2024062006249

- Difficulty date: June 17, 2024
- Submitted: June 20, 2024
- Operation: Air carrier
- Aircraft: N364NW
- Make and model: Airbus A320-212
- Aircraft serial: 962
- Aircraft time: 74,399 hours, 35,105 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: UNKNOWN
- Condition: Unwanted Deploy
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3264 DISC: WHILE PERFORMING MANUAL PAX OXY MASK DROP, AMDS W/C 2527-01041- 02, PSU'S FAILED TO OPEN AT LOCATIONS: 14LH, 14RH, 15LH, 17LH, 28LH. C/A: VISUALLY INSPECTED PSU'S, NO DAMAGE NOTED. RE-PACKED AND REPERFORMED DEPLOYMENT. ALL PSU'S NOW OPEN. OK FOR SVC. REF A320 AMM 35-21. (LP: 5794528)
